# SDR DALA2016012500569

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,015 hours, 46,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW ON FLIGHT 1565 FOUND THAT THE EMERGENCY EXIT PATH LIGHTS FROM ROW 31-38 INCLUDING THE CAT WALK WERE INOPERATIVE.  MAINTENANCE FOUND SHORTED WIRES AT THE CATWALK ILLUMINATION ASSY L2.845.
